# SDR HALA2017022100041

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 18,280 hours, 2,833 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT APU FAULT AUTO SHUT DOWN. REMOVED AND REPLACED BOTH APU IGNITION PLUG REF AMM 49-41-38. OPS CHECKED GOOD.
